Are local healthcare officials prepared to deal with people more prone to allergic reactions, after taking the Vaccines?
According to the CDC, the Pfizer/BioNTech and the Moderna Vaccine, though rare, may cause Anaphylaxis in persons who are more prone to Allergic Reactions.
The medical dictionary describes Anaphylaxis, as a life-threatening type of allergic reaction to a chemical that has become an allergen.
An allergen is a substance that can cause an Allergic Reaction.
Anaphylaxis happens quickly after the exposure to the chemical.
Symptoms include but are not limited to: tissues in different parts of the body releasing histamines and other substances causing the airways to tighten.
The CDC recommends that healthcare staff be equipped with Epinephrine as a precaution as it treats such extreme allergic reactions.
The VONNEWSLINE posed the abovementioned concern to Chief Medical Officer – Dr. Hazel Laws, who provided this response: